Loading web-font TeX/Math/Italic

Existence results for some neutral functional integrodifferential equations with bounded delay

Abstract

In this paper, we study a class of neutral functional integrodifferential equations with finite delay in Banach spaces. We are interested in the global existence, uniqueness of mild solutions with values in the Banach space and in its subspace D(A). The results are based on Banach’s and Schauder’s fixed point theorems and on the technique of equivalent norms. As an application, we consider a diffusion neutral functional integrodifferential equation

Authors

Sylvain Koumla
Department of Mathematics, Faculty of Science and Techniques, Adam Barka University, Abéché, Chad

Radu Precup
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania

Abdou Sene
Department of Mathematics, Virtual University of Dakar, Senegal

Keywords

Mild solution; functional integrodifferential equation; neutral equation; semigroup of bounded linear operators; infinitesimal generator; finite delay

Paper coordinates

S. Koumla, R. Precup, A. Sene, Existence results for some neutral functional integrodifferential equations with bounded delay, Turk. J. Math. 43 (2019), no. 4, 1809-1822, https://doi.org/10.3906/mat-1807-37

PDF

About this paper

Journal

Turkish Journal of Mathematics

Publisher Name

TUBITAK

Print ISSN
Online ISSN

13000098

google scholar link

2019

Related Posts